Pacific Journal of Mathematics

Minimal range theorems for operators with thin spectra.

Joseph G. Stampfli

Article information

Source
Pacific J. Math., Volume 23, Number 3 (1967), 601-612.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991737

Mathematical Reviews number (MathSciNet)
MR0229077

Zentralblatt MATH identifier
0152.33802

Subjects
Primary: 47.30

Citation

Stampfli, Joseph G. Minimal range theorems for operators with thin spectra. Pacific J. Math. 23 (1967), no. 3, 601--612. https://projecteuclid.org/euclid.pjm/1102991737


Export citation

References

  • [1] R. G. Bartle, Spectrallocalization of operators in Banach space, Math. Annalen 153 (1964), 261-269.
  • [2] W. F. Donoghue, On a problem of Nieminen, Inst. Hautes Etudes Sci. Publ. Math. 16 (1963), 127-129.
  • [3] N. Dunford, Spectral operators, Pacific J. Math. 4 (1954), 321-354.
  • [4] C. H. Meng, On the numerical range of an operator, Proc. Amer. Math. Soc. 14 (1963), 167-171.
  • [5] T. Nieminen, A condition for the self-adjointness of a linear operator, Ann. Acad.
  • [6] G. Orland, On a class of operators, Proc. Amer. Math. Soc. 15 (1964) 75-80.
  • [7] C. R. Putnam, On the spectra of semi-normal operators, Trans. Amer. Math. Soc. 119 (1965), 509-523.
  • [8] M. Schreiber, Numerical range and spectral sets, Michigan Math. J. 10 (1963), 283-288.
  • [9] J. G. Stampfli, Hyponormal operators and spectral density, Trans. Amer. Math. Soc. 117 (1965), 469-476.
  • [10] F. A. Valentine, Convex Sets, McGraw-Hill, New York, 1964.
  • [11] J. Williams, Spectral sets and finite dimensional operators, Thesis, University of Michigan 1965.